# SDR ASAA2023022042017

- Difficulty date: February 20, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 52,741 hours, 15,751 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bulb
- Part number: MS280314
- Condition: Faulty
- Location: Left Ecs Bay
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK TRIP LIGHT ILLUMINATES ON RECALL. RIGHT PACK TEMP INDICATES 22 DEGREES. LEFT PACK TEMP INDICATES LESS THAN ZERO. GROUNDED - YES. PERFORMED B737-800 FIM 21-53 TASK 821, FOUND R/H PZTC "RAM AIR ACT" FAULTED ON BIT, PASSED ON "PREV FLT" AND "VERIFY". RERAN BITE TEST. NO FAULTS PRESENT. PERFORMED RAM AIR INLET MODULATION PANEL TEST REF B737-800 AMM 21-51-23 FOR R/H SIDE. ALL TEST PASSED, NO FAULTS NOTED AT THIS TIME. RAN L/H PACK, NOTED L/H PACK TEMP INDICATION FLUCTUATION BELOW 20C, INDICATING FROM BELOW 0C TO ABOUT 20C. REMOVED AND REPLACED L/H PACK TEMP BULB (T488). RAN L/H PACK AND NOTED STABLE AND SMOOTH TEMP INDICATION FOR L/H PACK TEMP. RAN PACKS FOR 10 MINUTES, NO FAULT INDICATIONS NOTED.
